# SDR SWAA2022030263167

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,305 hours, 15,423 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skin
- Condition: Delaminated
- Location: Rh Nacelle
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG O/B T/R SLEEVE OUTER SKIN DELAMINATED REPAIR APPROX. 23.5M FROM L/E 3.1 M=W 3.8=L MOD / REPAIRED IAW SRM 54-30-01-2R-1 AND IAW SRM 51-70-05 REPAIR #1
